Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online
Ask a Urologist   »  

Had unprotected sex. Noticed red spots on penis head. What could be this?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 362 Questions
Question
Hi, about a week ago I had unprotected sex with a girl I have been with before, and a day or two later I noticed these little red spot like things on the head and behind my foreskin when pulled back they don't hurt or itch but leave smegma on my penis. Iv never really had smegma till now. Thanks
Posted Thu, 2 Aug 2012 in Penis Problems
 
 
Answered by Dr. Kiran Kumar 22 minutes later
Dear XXXXXX

The most common cause of cause of such spots is usually yeast infection/allergic reaction. Smegma is normal phenomenon and sometimes the rate of production can increase if there is any associated infection. So dont orry about the smegma.

You would need to get treatment for the red spots.

Use ointment containing micanozole with fluocinolone for 3 days. That should take care of the spots.

Also, avoid further sexual exposure for next few days.

Do get back if you need any further information.

Sincerely,

Dr Kiran
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor